# SDR ASAA2022102440492

- Difficulty date: October 24, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,363 hours, 16,168 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Leaking
- Location: Nr 1 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG HPTACC VALVE FOUND TO HAVE FUEL LEAK AFTER SHUT DOWN OF APPROX. 7 DPM. GROUNDED - YES.  REMOVED AND REPLACED #1 ENGINE HPTACC VALVE REF B737-800 AMM 75-21-01. OPS CHECK GOOD AT THIS TIME WITH NO LEAKS DETECTED.
